Format

Send to

Choose Destination
Am J Ther. 2013 Sep-Oct;20(5):566-8. doi: 10.1097/MJT.0b013e3182192d5a.

Acute liver failure: an uncommon complication of commonly used medication.

Author information

1
1Internal Medicine Department, University of Toledo Medical Center, Toledo, OH; 2King Abdul Aziz Medical Center, Riyadh, KSA; and 3Gastroenterology and Hepatology Department, University of Toledo Medical Center, Toledo, OH.

Abstract

The incidence of drug-related acute liver failure is approximately 14 per 100,000 populations. Drug-induced liver injury may take place through a variety of mechanism. Withdrawal of the offending agent may result in complete recovery. Clindamycin is known to cause mild derangement of liver function; however, acute liver injury causing severe derangement of liver function associated with encephalopathy is uncommon.

PMID:
21642826
DOI:
10.1097/MJT.0b013e3182192d5a
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center